# SDR NACA2024120100004

- Difficulty date: December 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,814 hours, 19,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 702102022324
- Part serial: P14C87
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK WILL NOT COOL ON GROUND. EXHAUST GROUND DOOR CLOSE TO GROUND. REMOVED AND REPLACED LEFT PACK EXHAUST DOOR ACTUATOR OPS CHECK OK PER 767 AMM 21-53-03. PART IS UNKNOWN TO TRAX, NO TIME INFO.
